# SDR AALA20141104002

- Difficulty date: November 3, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 15,682 hours, 6,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED WORK CARD 2908 EMER LIGHT CARD.  SEATS LIGHT GO OUT BEFORE MINI TIME LIMIT FROM ROW 16 TO BACK OF ACFT.  R & R BATTERY PACK AT ROW 14 IAW AMM 33-51-06.  SYS CHECKED NORMAL.
